Lancaster EPrints

In defence of social scientific naturalism.

Segal, Robert A. (2000) In defence of social scientific naturalism. Journal of the American Academy of Religion, 68 (1). pp. 133-141. ISSN 1477-4585

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of the American Academy of Religion
Subjects: B Philosophy. Psychology. Religion > BL Religion
Departments: Faculty of Arts & Social Sciences > Politics & International Relations (Merged into PPR 2010-08-01)
ID Code: 18513
Deposited By: Mr Richard Ingham
Deposited On: 21 Oct 2008 17:03
Refereed?: Yes
Published?: Published
Last Modified: 18 Sep 2013 16:17
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/18513

Actions (login required)

View Item